# SDR AUS20020522

- Difficulty date: February 1, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 84738702
- Condition: Faulty
- Location: Nlg
- Part time: 8,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT NOSE LANDING GEAR DOOR PROXIMITY SWITCH INTERMITTENT INOPERATION.
